# SDR YENA2024090301201

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 85,017 hours, 30,902 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#874, TPA-EWR. 'FUMES SMELT AFTER ENGINE START, VERY FAINT, DURING CRUISE FAINT, AND IN DESCENT VERY STRONG, COULD NOT DETERMINE WHICH PACK USING ISOLATION TECHNIQUE; C/W INFO NOTICE 2017- T015 SECTION B2. IDENTIFIED ODOR COMING FROM APU. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A . A/C IS OKJ FOR SVC.'
